# SDR CA130830014

- Difficulty date: August 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-36Q
- Aircraft time: 43,533 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 694353126
- Condition: Frayed
- Location: Lt Wing Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW INDICATED THAT THEY HAD TO ADD MORE AILERON TRIM FOR EACH SELECTION OF FLAPS.  WHEN FLAPS 40 WERE SELECTED THE CREW HAD TO HAVE LT AILERON TRIM OF 2.5-3.0 SELECTED TO MAINTAIN LEVEL FLIGHT.  MAINTENANCE FOUND THE LT INBD FLAP, AFT FLAP BOOM CABLE FOUND OFF ITS RESPECTIVE PULLEY AND FRAYED FROM CONTACT WITH STRUCTURE, AS WELL AS OUT OF RIG.
